Sir i m asking this on behalf of my friend... she taken an emergency pill after that her dates arrived on normal period but she is having a white discharge with clots which normally comes when her dates are near but after taking that pill she is having this problem for 2 months... dates are normal but thid white fuild create itching problem and sometimes she feel pain also
Like the answers? Chat privately with the doctor of your choice
She is likely to have a vaginal infection. Ask her to visit a gynecologist for further evaluation and follow the medications as prescribed.
You can also visit my clinic International Fertility Centre located in New Delhi for further evaluation. My clinic offers varied gynecological treatments and services and ensures that you have a successful treatment. You can share your contact details to reach you.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.